Jump to content

PubMed RSS Feed - - Decrease Corneal Hysteresis in Steroid-Induced Ocular Hypertension: A Case Report.


rss

Recommended Posts

Decrease Corneal Hysteresis in Steroid-Induced Ocular Hypertension: A Case Report.

Mil Med. 2013 Jul;178(7):e862-e864

Authors: Molinari JF

Abstract
PURPOSE: To describe a case of steroid-induced ocular hypertension in which a clinical significant increase in intraocular pressure resulted with a corresponding corneal hysteresis decreased response.
METHOD: A case report is presented in which a 62-year-old white male who was diagnosed with rosacea meibomitis and treated with topical antibiotic steroid combination ointment responded such.
CONCLUSION: This case report illustrates a reverse model of the topical antiglaucoma medication studies recently described of decrease in intraocular pressure with an increase in corneal hysteresis with the application of topical prostaglandins and beta-blocker compounds. This may provide additional insight into how the biomechanical properties of the cornea and tunics of the eye respond to local applications of different ocular medications.

PMID: 23820367 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/pubmed/23820367?dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Unfortunately, your content contains terms that we do not allow. Please edit your content to remove the highlighted words below.
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms & Rules